User Tag List

Results 1 to 4 of 4

Thread: does anyone else feel like this

  
  1. #1
    Junior Member Achievements:
    1 year registeredTagger Second Class1000 Experience Points
    hanandhen's Avatar

    Join Date
    Sep 2010
    Posts
    4
    Country
    England
    Gender
    Female

    does anyone else feel like this

    hi
    my last blood test showed my t4 to be at 26 and eight weeks before this it was at 0.38
    so my meds were upped to 125mcg but for the last couple of weeks i have been feeling really off balance as thou i cant walk in a straight line, i can balance ok on one leg its just a feeling that i get when i am walking, it doesnt happen all the time, the worse one was today we were in a shop and i really thought i was going to fall over and nearly had a panic attack in the shop my heart starting skipping i had to hol onto my oh and was fine when we left the shop,
    still feel a bit wobbly now its really hard to explain almost like motion sickness but without feeling sick
    is this my thyroid or something else, had a blood test last thurs so will know in a few days what my new levels are

  2. #2
    Administrator Achievements:
    VeteranCreated Album picturesCreated Blog entryTagger First ClassOverdriveSocial25000 Experience Points
    Mike's Avatar

    Join Date
    Oct 2008
    Location
    London
    Posts
    1,195
    Country
    UK
    Gender
    Male
    Blog Entries
    19
    HI @hanandhen a bit confused on your test results. Are these numbers FT4 or TT4? How could you go from 0.38 to 26 in just 8 weeks? Both of these numbers dont seem right unless you tell us the units and actual test hormone.

    You will feel some symptoms if you change your hormones so suddenly and if they vary like above, you'll get strange symptoms.

  3. #3
    Member Achievements:
    Tagger First Class31 days registered250 Experience Points
    Dennis's Avatar

    Join Date
    Mar 2012
    Location
    Manchester UK
    Posts
    42
    Country
    UK
    Gender
    Female
    Usually with changes in medication it can take awhile to settle and side effects are common in the first days and weeks, so it could just be getting used to the changed meds. As long as you aren't having critical / emergency type symptoms if you don;t feel normal in a couple of weeks I'd check in with my ednocrinologist to check it's the right amount. Sometimes even small changes in dose can have a massive effect, the thrroid is a bit random like that usually when you have a meds change the doc books in for a follow up at an appropriate time to check, has that been done?

  4. The Following User Says Thank You to Dennis For This Useful Post:


  5. #4
    Junior Member Achievements:
    Tagger First Class3 months registered500 Experience Points
    graemeb9803's Avatar

    Join Date
    Feb 2012
    Posts
    21
    Country
    Great Britain
    Gender
    Male
    I know exactly how you feel! I have been dizzy for months. The doc increased my meds and for the first few weeks it went but now its back. I am guessing as I'm new to this game that it is your Thyroid and the changes to the varied medication. Hope they get the dosage right for you!

 

 

  • Advertising

    advertising
    ThyroidHelp.org
    has no influence
    on advertisings
    that are displayed by
    Google Adsense

      
     

Similar Threads

  1. New test results - why do I still feel bad??
    By glitterbug86 in forum Hypothyroidism - Underactive Thyroid
    Replies: 8
    Last Post: 2nd April 2010, 08:37 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBulletin™ Version 4.2.4
Copyright © 2017 vBulletin Solutions, Inc. All rights reserved.
All times are GMT. The time now is 08:10 AM.